Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 95, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 10, 2013, 12:25 PM EDT for 6 counties in Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 12:25 PM EDT (16:25 UTC)
- Expired
- Jul 10, 2013, 1:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Greene County, IN, Monroe County, IN, Owen County, IN, Putnam County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3158 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
176
WUUS53 KIND 101625
SVRIND
INC021-055-105-119-133-167-101715-
/O.NEW.KIND.SV.W.0095.130710T1625Z-130710T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1225 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAY COUNTY IN WEST CENTRAL INDIANA...
NORTHERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHWESTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
SOUTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 115 PM EDT
* AT 1222 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF GREENCASTLE TO 7 MILES
NORTHWEST OF SPENCER TO 12 MILES SOUTHEAST OF TERRE HAUTE...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPENCER...PATRICKSBURG...CLAY CITY...DEVORE...QUINCY...COALMONT...
COAL CITY...MCCORMICKS CREEK STATE PARK...JASONVILLE...FREEDOM...
GOSPORT...STINESVILLE...WORTHINGTON...ELLETTSVILLE AND VICKSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3945 8734 3942 8694 3962 8674 3951 8668
3947 8668 3947 8666 3942 8663 3934 8663
3934 8658 3932 8657 3910 8667 3909 8724
3926 8724 3926 8729
TIME...MOT...LOC 1624Z 327DEG 14KT 3957 8678 3935 8687
3932 8726
HAIL...<.75IN
WIND...60MPH
$$
JK2 follow-up statements
509
WWUS53 KIND 101644
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1244 PM EDT WED JUL 10 2013
INC167-101653-
/O.CAN.KIND.SV.W.0095.000000T0000Z-130710T1715Z/
VIGO IN-
1244 PM EDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VIGO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3928 8722 3938 8724 3942 8694 3962 8674
3951 8668 3947 8668 3947 8666 3942 8663
3934 8663 3934 8658 3932 8657 3910 8667
3909 8724
TIME...MOT...LOC 1643Z 327DEG 14KT 3951 8673 3929 8682
3926 8721
$$
INC021-055-105-119-133-101715-
/O.CON.KIND.SV.W.0095.000000T0000Z-130710T1715Z/
PUTNAM IN-OWEN IN-MONROE IN-GREENE IN-CLAY IN-
1244 PM EDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CLAY...NORTHERN GREENE...NORTHWESTERN MONROE...OWEN AND SOUTHEASTERN
PUTNAM COUNTIES UNTIL 115 PM EDT...
AT 1241 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF GREENCASTLE TO SPENCER TO 16
MILES NORTHEAST OF SULLIVAN...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPENCER...QUINCY...COAL CITY...MCCORMICKS CREEK STATE PARK...
JASONVILLE...FREEDOM...GOSPORT...STINESVILLE...WORTHINGTON...
ELLETTSVILLE AND VICKSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3928 8722 3938 8724 3942 8694 3962 8674
3951 8668 3947 8668 3947 8666 3942 8663
3934 8663 3934 8658 3932 8657 3910 8667
3909 8724
TIME...MOT...LOC 1643Z 327DEG 14KT 3951 8673 3929 8682
3926 8721
HAIL...<.75IN
WIND...60MPH
$$
JK713
WWUS53 KIND 101700
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 PM EDT WED JUL 10 2013
INC021-055-105-119-133-101710-
/O.CAN.KIND.SV.W.0095.000000T0000Z-130710T1715Z/
PUTNAM IN-OWEN IN-MONROE IN-GREENE IN-CLAY IN-
100 PM EDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY...NORTHERN
GREENE...NORTHWESTERN MONROE...OWEN AND SOUTHEASTERN PUTNAM COUNTIES
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3928 8722 3938 8724 3942 8694 3962 8674
3951 8668 3947 8668 3947 8666 3942 8663
3934 8663 3934 8658 3932 8657 3910 8667
3909 8724
TIME...MOT...LOC 1700Z 327DEG 14KT 3945 8668 3923 8677
3920 8716
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:15 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 10, 10:15 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1015 AM EDT WED JUL 10 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 145 AM EDT WED JUL 10 2013 SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A COLD FRONT DROPS SOUTHEAST ACROSS CENTRAL INDIANA AND INTERACTS WITH VERY WARM...MOIST AND UNSTABLE AIR. THEN...DRY WEATHER IS EXPECTED THURSDAY THROUGH EARLY NEXT WEEK AS AN UPPER RIDGE BUILDS IN. TEMPERATURES WILL BE IN THE UPPER 80S TO LOWER 90S TODAY WITH HIGH HUMIDITY. THEN...THURSDAY THROUGH SATURDAY WILL BE SLIGHTLY BELOW NORMAL WITH LOWER HUMIDITY AND AFTERNOON HIGHS IN THE LOWER TO MID 80S. FINALLY...LATE IN THE WEEKEND AND EARLY NEXT WEEK TEMPERATURES WILL RETURN TO NORMAL IN THE MID 80S TO AROUND 90 AS THE RIDGE BECOMES MORE ESTABLISHED. && .NEAR TERM /TODAY AND TONIGHT/... ISSUED AT 1002 AM EDT WED JUL 10 2013 14Z UPDATE...SCATTERED SHOWERS AND THUNDERSTORMS...A FEW ISOLATED SEVERE...ARE CURRENTLY ON THE RADAR MOSAIC ACROSS MUCH OF CENTRAL AND SRN ILLINOIS. AS THIS ACTIVITY IS PUSHING VERY QUICKLY E/SE WARD AND NEARING THE IL/IN STATE LINE...HAVE BEEFED UP POPS FOR THE NEXT FEW HOURS BEFORE THE FROPA THIS AFTERNOON. PART OF THE FRONT LIES ACROSS CENTRAL IL AND IS MOVING RAPIDLY SE AT THIS HOUR. SPC UPDATED THE SLIGHT RISK TO ENCOMPASS THE ENTIRE CWA...RATHER THAN JUST THE SRN 2/3 BASED ON THIS RADAR TREND. BULK OF THE THE ACTIVITY IS STILL SUB-SEVERE...BUT AS IT CROSSES THE STATE LINE AND ENTERS AN EVEN MORE UNSTABLE ATMOSPHERE...WITH THE FRONT LATER INTERACT WITH IT...EXPECT STORMS TO INCREASE IN COVERAGE AND STRENGTH. PREVIOUS DISCUSSION FOLLOWS... MAIN CHALLENGE TO THE NEAR TERM WILL BE TIMING OF COLD FRONT ACROSS CENTRAL INDIANA AND RESULTANT THUNDERSTORM CHANCES. COLD FRONT WAS CURRENTLY FROM THE UPPER PENINSULA OF MICHIGAN SOUTHWEST TO SOUTHERN IOWA. MODELS...ESPECIALLY THE 00Z GFS AND 21Z SREF...ARE NOW MUCH QUICKER TO BRING THE FRONT SOUTHEAST ACROSS THE FORECAST AREA AS STRONG CANADIAN TROUGH PIVOTS ACROSS NORTHERN ONTARIO. THE OTHER DETERMINISTIC MODELS ARE PRETTY CLOSE IN BRINGING THE FRONT TO JUST SOUTH OF A FORT WAYNE TO LAFAYETTE LINE AT 18Z AND TO OUR SOUTHERNMOST TIER OF COUNTIES BY 00Z. MODELS INCLUDING SOUNDINGS ALL ARE INDICATING A BAND OF MIXED LAYER CAPES OVER 3000 J/KG JUST AHEAD OF THE COLD FRONT AS COOLING MID LEVEL LAPSE RATES INTERACT WITH THE SOUPY AIRMASS. MEANWHILE...75 PLUS UPPER LEVEL JET STREAK ACROSS THE LOWER GREAT LAKES WILL RESULT IN UPPER LEVEL DIVERGENCE ACROSS CENTRAL INDIANA. ALTHOUGH...THERE WILL ONLY BE MARGINAL UNI-DIRECTIONAL SHEAR...DEGREE OF INSTABILITY AND UPPER JET STREAK COULD RESULT IN AT LEAST A FEW SEVERE STORMS THIS AFTERNOON AND EARLY EVENING PER SPC DAY1 OUTLOOK. DAMAGING WINDS WILL BE THE MAIN THREAT. WITH PRECIPITABLE WATER REMAINING AROUND 2 INCHES...HEAVY RAIN WILL ALSO BE A CONCERN. WITH HIGH CONVECTIVE TEMPERATURES...THE STORMS MAY NOT GET GOING TIL THE FRONT IS SOUTH OF OUR NORTHWESTERN COUNTIES...SO WILL GO WITH LOWEST POPS THERE WITH THE HIGHEST SOUTHEAST. WILL HOLD ON TO SMALL CHANCE POPS AFTER 00Z...AND THEN DRY AFTER 06Z AS THE FRONT SETTLES SOUTH OF THE OHIO RIVER AND DRIER AIR MOVES IN AS BROAD SURFACE HIGH PRESSURE SETTLES IN. COULD STILL BE SOME LINGERING CLOUDS AS UPPER TROUGH PIVOTS SOUTH ACROSS SOUTHERN ONTARIO WITH CYCLONIC FLOW ACROSS THE FORECAST AREA. MOS TEMPERATURES CLOSE TODAY AND APPEAR REASONABLE. TONIGHT...PREFER CLOSER TO THE NOT AS COOL 00Z NAM MOS AS CLOUDS THERE SHOULD BE SOME CLOUDS LINGERING AROUND. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ISSUED AT 145 AM EDT WED JUL 10 2013 MODELS IN DECENT AGREEMENT ON UPPER RIDGE ACROSS THE FOUR CORNERS EXPANDING NORTHEAST TOWARD THE GREAT LAKES BY FRIDAY NIGHT AS SURFACE HIGH PRESSURE MOVES FROM THE UPPER MIDWEST TO THE LOWER GREAT LAKES AND THEN TO THE ADIRONDACKS. MODEL TIME SECTIONS WERE SHOWING VERY DRY ATMOSPHERE EXCEPT SOME LEFT OVER LOW LEVEL MOISTURE. THIS SHOULD RESULT IN LITTLE CLOUD COVER EXCEPT PERHAPS ON THURSDAY WHEN THE UPPER TROUGH DIVES SOUTH ACROSS THE EASTERN GREAT LAKES AND UPPER OHIO VALLEY. EVEN THEN...SHOULD STILL SEE SOME SUNSHINE. WILL GO COOLER THAN MOS FOR DAYTIME HIGHS AS 850 MILLIBAR TEMPERATURES DROP TO 12 TO 13 DEGREES. NIGHTTIME LOWS SIMILAR FROM MOS AND LOOK OK. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ISSUED AT 301 AM EDT WED JUL 10 2013 LATEST INITIALIZATION IS KEEPING ENTIRE EXTENDED PERIOD DRY... AND WILL NOT DEVIATE FROM THAT AT THIS TIME. BROAD RIDGE OF HIGH PRESSURE WILL BE ANCHORED OVER MUCH OF THE GREAT LAKES AND OHIO VALLEY REGIONS. THE ONLY CAVEAT WOULD BE SOME PRECIP OVER THE SOUTHEAST QUADRANT OF FORECAST AREA AT THE BEGINNING OF NEXT WEEK AS AN UPPER LOW RETROGRADES FROM THE NORTHEAST U.S. TO THE TENNESSEE VALLEY. COOLER EASTERLY FLOW WILL RESULT IN HIGH TEMPS IN THE LOW TO MID 80S AT THE BEGINNING OF THE LONG TERM...BUT AS FLOW BECOMES MORE SOUTHERLY LATER IN THE PERIOD...HIGHS WILL START APPROACHING THE MID TO UPPER 80S. THE SAME TREND WILL BE TRUE FOR THE OVERNIGHT LOWS...MID 60S IN THE BEGINNING OF THE LONG TERM PERIOD...AND LOW 70S BY THE END OF PERIOD. && .AVIATION /DISCUSSION FOR 1500Z TAF UPDATE/... ISSUED AT 1015 AM EDT WED JUL 10 2013 VERY LOW CERTAINTY INTO AFTERNOON. NUMEROUS THUNDERSTORMS PRODUCING BRIEF IFR VISIBILITIES AND MVFR CEILINGS...ALONG WITH GUSTY WINDS. DRIER AIR WILL QUICKLY FILTER INTO TAF SITES AFTER THU 03Z. AT THAT TIME...ALL TAF SITES WILL DEFINITELY BE AT VFR CATEGORY AND REMAIN THAT WAY FOR THE REMAINDER OF TAF PERIOD. WINDS WILL COME AROUND TO THE NORTHEAST AROUND 10 KNOTS POST COLD FRONT THIS EVENING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MK NEAR TERM...SMF/MK SHORT TERM...MK LONG TERM....TDUD AVIATION...JK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 10, 11:23 AM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1123 AM EDT WED JUL 10 2013 INZ021-028>031-035>049-051>057-060>065-067>072-111530- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1123 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE STORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND LIGHTNING. TIMING: THIS AFTERNOON AND EVENING. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA THIS AFTERNOON AND EARLY EVENING. THE FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE ATMOSPHERE TO SCATTERED TO NUMEROUS THUNDERSTORMS TO CENTRAL INDIANA MAINLY THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: DRY WEATHER IS EXPECTED ACROSS CENTRAL INDIANA LATE THIS WEEK THROUGH EARLY NEXT WEEK. DISCUSSION: HIGH WILL PRESSURE WILL BRING DRY WEATHER TO CENTRAL INDIANA LATE THIS WEEK THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY SEVERE WEATHER OR FLOODING REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, Jul 10, 10:42 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1042 AM EDT WED JUL 10 2013
INZ043-044-101530-
PARKE-VERMILLION-
1042 AM EDT WED JUL 10 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN PARKE AND CENTRAL
VERMILLION COUNTIES UNTIL 1130 AM EDT...
AT 1039 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF WESTVILLE...OR 9 MILES
SOUTHEAST OF DANVILLE...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEWPORT...
CAYUGA...
DANA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4003 8754 3992 8742 3996 8717 3995 8714
3971 8752 3974 8754
TIME...MOT...LOC 1442Z 282DEG 57KT 4001 8748
JKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:42 AM EDT | Special Weather Statement | IND | Vermillion | 48 min |
| Jul 10, 11:13 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 4 hr |
| Jul 10, 11:13 AM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 47 min |
| Jul 10, 11:47 AM EDT | Flash Flood Warning | IND | Clay, Parke, Vermillion | 6 hr |
| Jul 10, 12:41 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe | 34 min |
| Jul 10, 12:46 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 44 min |
| Jul 10, 12:54 PM EDT | Areal Flood Warning | IND | Clay, Parke, Putnam | 6 hr |
| Jul 10, 12:58 PM EDT | Severe Thunderstorm Warning | IND | Brown, Daviess, Greene, Lawrence, Martin, Monroe | 47 min |
| Jul 10, 1:23 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 52 min |
| Jul 10, 1:37 PM EDT | Areal Flood Warning | IND | Carroll | 14 hr |
| Jul 10, 1:50 PM EDT | Severe Thunderstorm Warning | IND | Rush | 25 min |
| Jul 10, 2:03 PM EDT | Flash Flood Warning | IND | Carroll | 6 hr |
| Jul 10, 5:54 PM EDT | Areal Flood Warning | IND | Clay, Parke, Putnam, Vermillion | 8 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.